Reply
 
LinkBack Thread Tools Search this Thread
Old Aug 1st, 2017, 14:58 PM   1
Agcam
Mum (Mom)
Chat Happy BnB Member
 
Join Date: Feb 2012
Posts: 1,076

Post-cerelle, aka. What is going on?


Hi all,

I'd appreciate some input, please.

I came off Cerelle in early July after 8 months, to TTC #2. Prior to that, I had an IUD (Mirena) for a few years (after having DS1). When the IUD was removed, I tried to get back on the combined pill, but had to switch to POP due to migraines.

I had a withdrawal bleed the week after stopping Cerelle. Since then, my system appears to have gone a little haywire. I've been having very regular cramps and occasional sharp pains for the last 3 weeks. I've been using the ovulation test sticks, but nothing so far. No sign of a period either, though I'm horribly bloated, have breast tenderness and acne.

Has anybody else had a similar experience? I know I didn't have any of these issues after coming off the combined pill, when we tried for DS1.

I know it's really early days, and probably too soon to worry, but I'm 38 and have a family history of uterine and ovarian fibroids. I'm concerned that I might have something going on....

Any input will be much appreciated. Thanks!



 
Status: Offline
 

SEO by vBSEO